# SDR UPS07450028

- Difficulty date: June 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT S39L STRINGER FOUND CORROSION AT STA 745.  (CORROSION BLEND OUT 0.063 X .875 X 1.25 INCH OUT OF SRM 53-10-01 FIG 1 LIMITS).  FWD CARGO COMPT BS 740 TO BS 770 STR 39L REPAIRED AS PER SRM 53-10-03 FIG 1.
